01-31-2003, 09:48 AM #1
Fina and Water Retention....anyone?
Fina makes me bloat and retain water. Anyone else have this problem. What may be the cause?
01-31-2003, 10:48 AM #2
What else are you taking it with?
01-31-2003, 11:38 AM #3
fina makes me hold up to 20 lbs of water.
but once im off cycle its like gift wrapping. after about two weeks i get to see im leaner and stronger.
i always heard that fina didnt make you hold water but thats just bs.
if you up your protien and lower your carbs, that alone will make you get rid of some excess water.
whats your dosage? i have retained water at 75mgs and 100mgs
01-31-2003, 12:03 PM #4
Well I @ 50-75mg ED......I'm going to keep it their, I believe that I will lean out....I stopped the t-200 a week ago, and will be starting prop today @ 100 mg ED.....
01-31-2003, 12:04 PM #5
I gained 15 lbs of water while on fina. Run some liquidex seemed to help for me.
01-31-2003, 01:28 PM #6
I've never had a problem with bloat or water retention while taking fina.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)